Child having ear infection, hives, rosacea. Scarlet fever test negative. Safe to give benadryl?
My daughter 2 has been taking amoxicillin for 10 days for an ear infection and now she seems to have hives . She had a rash prior to taking the antibiotics that looked more like rosacea . Is it okay to give her benadryl for the hives while she is finishing the antibiotics. She was tested for scarlet fever and it came back negative.
Thanks for your query.
It is perfectly ok to give benadryl for hives while still on antibiotic.
Also the ear infection generally does not need antibiotic usage for more than 10 days.
Wishing him a speedy recovery.
Answered: Wed, 27 Mar 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]